# SDR SWAA2022022319965

- Difficulty date: October 17, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CRACKED AT BS546 RBL6 WL156 / REMOVED AND REPLACED FITTING BS546 RBL6 WL156 PER: SRM 51-40-02 REF:IPC 53-12-11-25
